On a (k,mu)-paracontact manifold satisfying some conditions on the projective curvature tensor

Main Article Content

Pakize Uygun
Mehmet Atçeken

Abstract

In the present paper, we study the curvature tensors of (k,mu)-paracontact manifold satisfying the conditions P(ξ ,Y)Z=0, P(ξ ,Y)P=0, P(ξ ,Y)S =0 and (ξ,Y)R=0. According these cases, (k,μ)-paracontact manifolds have been characterized. We obtain the necessary and sufficient conditions of a (k,μ)-paracontact manifold to be η-Einsteins.

Article Details

How to Cite
Uygun, P., & Atçeken, M. (2021). On a (k,mu)-paracontact manifold satisfying some conditions on the projective curvature tensor. Gulf Journal of Mathematics, 11(2), 27-35. Retrieved from https://gjom.org/index.php/gjom/article/view/498
Section
Articles